# SDR 96FDEA00155

- Difficulty date: January 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N169FE
- Make and model: Boeing 727-22
- Aircraft serial: 18866
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: M497209
- Condition: Dented
- Location: Bs 1083
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT TO SKIN DUE TO TOOL BOX AT STA 1083 AND BETWEEN STR 28 - 29L.  REPAIRED DAMAGED SKIN AT BS 1083, BETWEEN STR 28 - 29L PER FEDEX SRM 53-30-3 PER ENGINE REPAIR REQUEST REPLY.  MFG PART NUMBER M502776.
